# SDR SWAA2024121055044

- Difficulty date: October 30, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,908 hours, 18,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS 393 LBL 16 WL 208 CRACKED FLOOR SUPPORT BETWEEN BS 380-400 LBL13.24 WL 208.<[01] REMOVED AND REPLACED WITH NEW FLOOR SUPPORT AT BS 393 LBL 16 WL 208 IAW 51-40-05; BOEING DWG# 143A5400 REV:-; SRM 51-40-02; SRM 53-00-04-1A-1;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
